Alert archive / California / Small Craft Advisories in 2019
Small Craft Advisory 71, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Jun 23, 2019, 3:05 AM PDT. It was in force for 55 hr.
The area
The counties it named.
The facts
- Issued
- Jun 23, 2019, 3:05 AM PDT (10:05 UTC)
- Expired
- Jun 25, 2019, 10:00 AM PDT
- In force
- 55 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
544 WHUS76 KEKA 231005 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 305 AM PDT Sun Jun 23 2019 PZZ450-231815- /O.CAN.KEKA.SE.W.0016.000000T0000Z-190623T1100Z/ /O.NEW.KEKA.SC.Y.0071.190623T1005Z-190624T1300Z/ Pt St George to Cape Mendocino out 10 nm- 305 AM PDT Sun Jun 23 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM MONDAY... * WINDS...N 15 to 20 kt. Gusts to 30 kt near Point Saint George. * WAVES...N 8 to 10 ft at 9 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ455-231815- /O.CAN.KEKA.SE.W.0017.000000T0000Z-190623T1100Z/ /O.NEW.KEKA.SC.Y.0071.190623T1005Z-190624T0700Z/ Cape Mendocino to Pt Arena out 10 nm- 305 AM PDT Sun Jun 23 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT TONIGHT... * WINDS...NW to N 10 to 20 kt. Gusts to 30 kt near Cape Mendocino. * WAVES...NW to N 8 to 10 ft at 9 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ470-475-231815- /O.EXT.KEKA.GL.W.0029.000000T0000Z-190624T0400Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 305 AM PDT Sun Jun 23 2019 ...GALE WARNING NOW IN EFFECT UNTIL 9 PM THIS EVENING... * WINDS...N 25 to 30 kt with gusts to 35 kt. * WAVES...N 12 to 14 ft at 10 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. $$
9 follow-up statements
947 WHUS76 KEKA 231548 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 848 AM PDT Sun Jun 23 2019 PZZ470-475-240000- /O.CON.KEKA.GL.W.0029.000000T0000Z-190624T0400Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 848 AM PDT Sun Jun 23 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...N 25 to 30 kt with gusts to 35 kt. * WAVES...N 12 to 14 ft at 10 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. $$ PZZ450-240000- /O.CON.KEKA.SC.Y.0071.000000T0000Z-190624T1300Z/ Pt St George to Cape Mendocino out 10 nm- 848 AM PDT Sun Jun 23 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT MONDAY... * WINDS...N 15 to 20 kt. Gusts to 30 kt near Point Saint George. * WAVES...N 8 to 10 ft at 9 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ455-240000- /O.CON.KEKA.SC.Y.0071.000000T0000Z-190624T0700Z/ Cape Mendocino to Pt Arena out 10 nm- 848 AM PDT Sun Jun 23 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... * WINDS...NW to N 10 to 20 kt. Gusts to 30 kt near Cape Mendocino. * WAVES...NW to N 8 to 10 ft at 9 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
397 WHUS76 KEKA 232109 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 209 PM PDT Sun Jun 23 2019 PZZ470-475-240400- /O.CON.KEKA.GL.W.0029.000000T0000Z-190624T0400Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 209 PM PDT Sun Jun 23 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...N 20 to 30 kt with gusts to 35 kt. * WAVES...N 10 to 12 ft at 10 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. $$ PZZ450-240515- /O.CON.KEKA.SC.Y.0071.000000T0000Z-190624T1300Z/ Pt St George to Cape Mendocino out 10 nm- 209 PM PDT Sun Jun 23 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT MONDAY... * WINDS...N 10 to 20 kt. * WAVES...N 8 to 10 ft at 9 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ455-240515- /O.CON.KEKA.SC.Y.0071.000000T0000Z-190624T0700Z/ Cape Mendocino to Pt Arena out 10 nm- 209 PM PDT Sun Jun 23 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... * WINDS...NW to N 10 to 20 kt. Gusts to 30 kt near Cape Mendocino. * WAVES...NW to N 8 to 10 ft at 9 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
201 WHUS76 KEKA 240356 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 856 PM PDT Sun Jun 23 2019 PZZ470-241200- /O.EXP.KEKA.GL.W.0029.000000T0000Z-190624T0400Z/ /O.EXB.KEKA.SC.Y.0071.190624T0400Z-190624T2200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 856 PM PDT Sun Jun 23 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT MONDAY... ...GALE WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING... The National Weather Service in Eureka has issued a Small Craft Advisory, which is in effect until 3 PM PDT Monday. * WINDS...N 20 to 25 kt. * WAVES...N 7 to 10 ft at 9 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ475-241200- /O.EXP.KEKA.GL.W.0029.000000T0000Z-190624T0400Z/ /O.EXB.KEKA.SC.Y.0071.190624T0400Z-190625T1700Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 856 PM PDT Sun Jun 23 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM PDT TUESDAY... ...GALE WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING... The National Weather Service in Eureka has issued a Small Craft Advisory, which is in effect until 10 AM PDT Tuesday. * WINDS...N 20 to 25 kt. * WAVES...N 9 to 12 ft at 9 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ455-241200- /O.EXT.KEKA.SC.Y.0071.000000T0000Z-190625T0700Z/ Cape Mendocino to Pt Arena out 10 nm- 856 PM PDT Sun Jun 23 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PDT MONDAY NIGHT... * WINDS...NW to N 15 to 25 kt. Gusts to 30 kt near Cape Mendocino. * WAVES...NW to N 8 to 10 ft at 9 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ450-241200- /O.CON.KEKA.SC.Y.0071.000000T0000Z-190624T1300Z/ Pt St George to Cape Mendocino out 10 nm- 856 PM PDT Sun Jun 23 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT MONDAY... * WINDS...N 10 to 20 kt near Point Saint George. Variable 5 to 15 kt elsewhere. * WAVES...N 7 to 9 ft at 9 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
768 WHUS76 KEKA 241000 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 300 AM PDT Mon Jun 24 2019 PZZ450-241300- /O.CON.KEKA.SC.Y.0071.000000T0000Z-190624T1300Z/ Pt St George to Cape Mendocino out 10 nm- 300 AM PDT Mon Jun 24 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EARLY THIS MORNING... * WINDS...NW 5 to 15 kt. * WAVES...N subsiding to 5 to 7 ft at 6 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. $$ PZZ455-241800- /O.CON.KEKA.SC.Y.0071.000000T0000Z-190625T0700Z/ Cape Mendocino to Pt Arena out 10 nm- 300 AM PDT Mon Jun 24 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT TONIGHT... * WINDS...NW 10 to 20 kt. Gusts to 30 kt near Cape Mendocino. * WAVES...NW 6 to 8 ft at 7 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. $$ PZZ470-241800- /O.CON.KEKA.SC.Y.0071.000000T0000Z-190624T2200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 300 AM PDT Mon Jun 24 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM THIS AFTERNOON... * WINDS...N 15 to 25 kt. * WAVES...N 7 to 9 ft at 8 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ475-241800- /O.CON.KEKA.SC.Y.0071.000000T0000Z-190625T1700Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 300 AM PDT Mon Jun 24 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM TUESDAY... * WINDS...N 20 to 25 kt. * WAVES...N 8 to 10 ft at 8 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
374 WHUS76 KEKA 241543 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 843 AM PDT Mon Jun 24 2019 PZZ455-242345- /O.CON.KEKA.SC.Y.0071.000000T0000Z-190625T0700Z/ Cape Mendocino to Pt Arena out 10 nm- 843 AM PDT Mon Jun 24 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... * WINDS...NW 10 to 20 kt. Gusts to 30 kt near Cape Mendocino. * WAVES...NW 6 to 8 ft at 7 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. $$ PZZ470-242200- /O.CON.KEKA.SC.Y.0071.000000T0000Z-190624T2200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 843 AM PDT Mon Jun 24 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WINDS...N 15 to 25 kt. * WAVES...N 7 to 9 ft at 8 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ475-242345- /O.CON.KEKA.SC.Y.0071.000000T0000Z-190625T1700Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 843 AM PDT Mon Jun 24 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT TUESDAY... * WINDS...N 20 to 25 kt. * WAVES...N 8 to 10 ft at 8 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
376 WHUS76 KEKA 242105 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 205 PM PDT Mon Jun 24 2019 PZZ470-242215- /O.CAN.KEKA.SC.Y.0071.000000T0000Z-190624T2200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 205 PM PDT Mon Jun 24 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Eureka has cancelled the Small Craft Advisory. $$ PZZ455-250515- /O.CON.KEKA.SC.Y.0071.000000T0000Z-190625T0700Z/ Cape Mendocino to Pt Arena out 10 nm- 205 PM PDT Mon Jun 24 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... * WINDS...NW 10 to 20 kt. Gusts to 30 kt near Cape Mendocino. * WAVES...NW 6 to 8 ft at 7 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. $$ PZZ475-250515- /O.CON.KEKA.SC.Y.0071.000000T0000Z-190625T1700Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 205 PM PDT Mon Jun 24 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT TUESDAY... * WINDS...N 20 to 25 kt. * WAVES...N 8 to 10 ft at 8 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
772 WHUS76 KEKA 250342 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 842 PM PDT Mon Jun 24 2019 PZZ455-250700- /O.CON.KEKA.SC.Y.0071.000000T0000Z-190625T0700Z/ Cape Mendocino to Pt Arena out 10 nm- 842 PM PDT Mon Jun 24 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... * WINDS...NW 10 to 20 kt diminishing this evening. * WAVES...NW 6 to 8 ft at 7 seconds diminishing this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. $$ PZZ475-251145- /O.CON.KEKA.SC.Y.0071.000000T0000Z-190625T1700Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 842 PM PDT Mon Jun 24 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT TUESDAY... * WINDS...N 20 to 25 kt diminishing on Tuesday. * WAVES...N 7 to 9 ft at 8 seconds diminishing on Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
102 WHUS76 KEKA 251047 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 347 AM PDT Tue Jun 25 2019 PZZ475-251700- /O.CON.KEKA.SC.Y.0071.000000T0000Z-190625T1700Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 347 AM PDT Tue Jun 25 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM THIS MORNING... * WINDS...NW 10 to 20 kt. * WAVES...N 6 to 8 ft at 7 seconds this morning, continuing to subside through the day. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. $$
612 WHUS76 KEKA 251557 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 857 AM PDT Tue Jun 25 2019 PZZ475-251700- /O.CON.KEKA.SC.Y.0071.000000T0000Z-190625T1700Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 857 AM PDT Tue Jun 25 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT THIS MORNING... * WINDS...NW 10 to 20 kt. * WAVES...N 6 to 8 ft at 7 seconds this morning, continuing to subside through the day. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 22, 2:44 PM PDT, 12 hours 21 minutes earlier.
Area forecast discussion, Jun 22, 2:44 PM PDT, 12 hours 21 minutes before
AREA FORECAST DISCUSSION National Weather Service Eureka CA 244 PM PDT Sat Jun 22 2019 .SYNOPSIS...Inland temperatures will remain above normal through Sunday, while coastal areas stay cool under abundant sunshine and northerly breezes. A cooling trend is expected for the interior next week as a broad trough develops over the Pacific Northwest. && .DISCUSSION...Skies were sunny again across the forecast area today. Most inland temperatures have been running about 10 to 15F warmer compared to yesterday. Meanwhile, coastal areas were about the same to a few degrees cooler than yesterday. Temperatures on Sunday will be about the same as today, through higher elevation sites exposed to E-NE breezes may remain fairly warm with lower RH's through the night. The interior warm up will pose only a low heat risk threat Sunday afternoon. Also, northerly breezes/gustiness at the coast today was similar to yesterday. N-NW breezes along the land-ocean interface will probably not decrease significantly until Monday when the offshore ridge starts to weaken in response to an approaching trough. The warming aloft will result in winds decoupling tonight and the North Coast may see some low stratus clouds in the Eel Delta and perhaps over Eureka by daybreak Sunday. The northerly winds will still be sufficiently strong on Sunday to scour out any stratus that manages to form and expect plenty of sunshine at the coast again. Our days of sunshine may be numbered, however. High resolution models, BUFKIT x-sections and statistical guidance indicate a definite marine layer developing with coastal stratus returning to the North Coast Sunday night/Monday. Brisk northerly winds should limit the stratus for the Mendocino coast on Monday. && Previous long-term discussion issued 502 AM PDT Sat Jun 22 2019...The ridge currently building aloft looks to shift towards the south on Monday and be replaced by a large upper-level trough approaching the PNW. This incoming trough should act to cool temperatures early next week, as well as bring back clouds and some moisture across the region. Simultaneously, the pressure gradient along the coast looks to relax, delivering a much-needed respite from these persistent coastal northerlies. There is still some uncertainty regarding the return of marine layer stratus and fog. Early indications are that there will be a deeper marine layer and some increased cloudiness for coastal areas, if not portions of the interior, starting Monday morning. Confidence is high in much cooler temperatures for inland areas, actually heading below late June averages, with highs in the 60s and 70s for all but the warmest valleys from Tuesday through Thursday. /AAD /TDJ && .AVIATION...Strong N winds continue over the coastal waters today. Some patchy stratus that was noted earlier this morning on Sat images near the coast burned of by noon. Expect similar conditions as last night with some increase in low level moisture bringing a limited broken ifr cigs to the coastal sites late night. Nw to N gusty winds will continue this afternoon and evening before decoupling late evening. Winds around KCEC will likely stay up a bit longer than KACV as the decoupling will take longer to develop around headlands. VFR conditions are expected to continue at KUKI with generally light winds. /MKN && .MARINE...The pressure gradient between high pressure to the NW and the inland thermal trough will begin to weaken over the next day or so. The Gale over the outer waters and associated Hazardous Seas over the inner waters will come to an end as the affects of the reduced gradient take hold tonight. These conditions will be replaced for a short time by small craft conditions as the wind and associated seas continue to decrease through Monday ahead of an approaching weak system. /MKN && .EKA WATCHES/WARNINGS/ADVISORIES... CA...None. NORTHWEST CALIFORNIA COASTAL WATERS... Hazardous Seas Warning until 4 AM PDT Sunday for PZZ450-455. Gale Warning until 4 PM PDT Sunday for PZZ470-475. && Visit us at http://www.weather.gov/eureka Follow us on Facebook and Twitter at: http://www.facebook.com/NWSEureka http://www.twitter.com/NWSEureka For forecast zone information see the forecast zone map online: http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Jun 22, 3:22 AM PDT, 23 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 322 AM PDT Sat Jun 22 2019 CAZ101>113-231030- Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast- Southwestern Humboldt-Northern Humboldt Interior- Southern Humboldt Interior-Northern Trinity-Southern Trinity- Mendocino Coast-Northwestern Mendocino Interior- Northeastern Mendocino Interior-Southwestern Mendocino Interior- Southeastern Mendocino Interior- 322 AM PDT Sat Jun 22 2019 This Hazardous Weather Outlook is for northwest California. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Small Craft Advisories in California, 2019Every small craft advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.